Alert archive / Kansas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 320, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Aug 10, 2009, 11:49 AM CDT for McPherson County, Marion County, Kansas. It was in force for 56 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2009, 11:49 AM CDT (16:49 UTC)
- Expired
- Aug 10, 2009, 12:45 PM CDT
- In force
- 56 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
Counties Marion County, KS, McPherson County, KS
The radar
The Wichita radar (KICT), 98 km from the middle of the area, began a volume at 16:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 11:51 AM CDT | TSTM WND GST 60 | 2 Nw Roxbury, KS | PEA SIZED HAIL WAS ALSO REPORTED. |
| Aug 10, 12:11 PM CDT | HAIL 0.5 | Tampa, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 10, 9:21 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 4.8 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1686 J/kg
- Mixed-layer CIN
- -150 J/kg
- Mixed-layer LCL
- 1057 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KICT 101649
SVRICT
KSC113-115-101745-
/O.NEW.KICT.SV.W.0320.090810T1649Z-090810T1745Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1149 AM CDT MON AUG 10 2009
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN MARION COUNTY IN CENTRAL KANSAS.
NORTHEASTERN MCPHERSON COUNTY IN CENTRAL KANSAS.
* UNTIL 1245 PM CDT.
* AT 1147 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER
SIZE HAIL...AND DAMAGING WINDS OF 60 TO 75 MPH. THIS STORM WAS
LOCATED NEAR ROXBURY...OR 16 MILES NORTHEAST OF MCPHERSON...AND
MOVING EAST AT 30 MPH.
* LOCATIONS WITHIN THE WARNING INCLUDE...
CANTON...DURHAM...GALVA...HILLSBORO...LEHIGH...LINCOLNVILLE...LOST
SPRINGS...MARION...RAMONA...ROXBURY...TAMPA...MARION LAKE...PILSEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS.
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA. VERY HEAVY RAINFALL IS ALSO POSSIBLE. DO NOT DRIVE INTO AREAS
WHERE WATER COVERS THE ROAD.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT MONDAY
AFTERNOON FOR CENTRAL KANSAS.
&&
LAT...LON 3860 9692 3827 9698 3838 9758 3860 9752
3861 9715
TIME...MOT...LOC 1649Z 277DEG 26KT 3854 9745
$$
BILLINGS2 follow-up statements
000
WWUS53 KICT 101713
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1213 PM CDT MON AUG 10 2009
KSC115-101745-
/O.CON.KICT.SV.W.0320.000000T0000Z-090810T1745Z/
MARION KS-
1213 PM CDT MON AUG 10 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
MARION COUNTY UNTIL 1245 PM CDT...
AT 1210 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
PILSEN...OR 10 MILES NORTHWEST OF MARION...MOVING EAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE...
NEAR LINCOLNVILLE BY 1230 PM CDT.
THIS DANGEROUS STORM WILL ALSO AFFECT MARION LAKE AND PILSEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS OR LARGE HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT MONDAY
AFTERNOON FOR CENTRAL KANSAS.
&&
LAT...LON 3860 9692 3827 9698 3834 9736 3860 9736
3861 9708
TIME...MOT...LOC 1713Z 280DEG 16KT 3848 9708
$$
BILLINGS000
WWUS53 KICT 101739
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1239 PM CDT MON AUG 10 2009
KSC115-101749-
/O.EXP.KICT.SV.W.0320.000000T0000Z-090810T1745Z/
MARION KS-
1239 PM CDT MON AUG 10 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MARION COUNTY WILL
EXPIRE AT 1245 PM CDT...
AT 1238 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT MONDAY
AFTERNOON FOR CENTRAL KANSAS.
LAT...LON 3860 9692 3827 9698 3834 9736 3860 9736
3861 9708
TIME...MOT...LOC 1739Z 280DEG 16KT 3846 9694
$$
BILLINGSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 6:23 AM CDT, 5 hours 26 minutes earlier.
Area forecast discussion, Aug 10, 6:23 AM CDT, 5 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 623 AM CDT MON AUG 10 2009 .AVIATION...12Z TAFS KRSL/KSLN/KHUT/KICT/KCNU PATCHY MVFR FOG IS POSSIBLE ACROSS PARTS OF CENTRAL KANSAS UNTIL MID-MORNING TO THE NORTH OF A STATIONARY FRONT...OTHERWISE VFR CONDITIONS ARE EXPECTED TO PREVAIL DURING THE DAYLIGHT HOURS ACROSS THE AREA. HOWEVER...WIDELY SCATTERED CONVECTION IS EXPECTED TO DEVELOP BY MIDDAY AND CONTINUE THRU THE AFTERNOON...WITH BRIEF PERIODS OF MVFR OR IFR CONDITIONS. FOR NOW WILL JUST COVER CONVECTIVE CHANCES WITH VCTS. BETTER CHANCES FOR SCATTERED TO NUMEROUS SHOWERS/THUNDERSTORMS WILL COME TONIGHT AS THE SURFACE FRONT BEGINS TO DRIFT SOUTH AS A COLD FRONT. AREAS OF MVFR CIGS CAN BE EXPECTED AS WELL ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS. KED && .PREV DISCUSSION... /ISSUED 317 AM CDT MON AUG 10 2009/ DISCUSSION... MAIN FORECAST CONCERN WILL BE CONVECTIVE CHANCES TODAY AND TONIGHT. SYNOPSIS: DIFFUSE SURFACE FRONT EXTENDS FROM NORTH OF KICT TO NEAR KMHK. IN THE UPPER LEVELS CURRENTLY HAVE A STRONG SHORTWAVE TRACKING ACROSS THE NORTHERN PLAINS AND APPROACHING THE WESTERN GREAT LAKES REGION. ANOTHER WEAKER PIECE OF ENERGY IS MOVING ACROSS THE NORTHERN ROCKIES AND IS SITUATED OVER NW CO/WESTERN WY. TODAY-TONIGHT: THESE TWO PERIODS LOOK TO BE THE MOST ACTIVE THROUGH THIS FORECAST PACKAGE. WATCHING A COUPLE AREAS FOR POSSIBLE CONVECTIVE DEVELOPMENT THIS MORNING. RUC ANALYSIS IS SHOWING A WEAK COLD POCKET ALONG THE 310K SURFACE THAT IS SLIDING ACROSS SE KS ALONG WITH SOME UPPER DIVERGENCE AND MID LEVEL MOISTURE CONVERGENCE. ANOTHER AREA TO WATCH AFTER 12Z WILL BE OVER THE NW PORTION OF FORECAST AREA. STORMS DEVELOPED OVER NE CO IN AN AREA OF ENHANCED ISENTROPIC LIFT ALONG THE 310K. SOME OF THIS ACTIVITY MAY TRY TO MAKE IT INTO NW KS LATER THIS MORNING. SURFACE FRONT WILL CONTINUE TO WASH OUT TODAY AND BY THIS AFTERNOON WHAT IS LEFT OF IT WILL STRETCH FROM SW KS ACROSS THE CENTRAL PORTION OF THE STATE. WITH AN UNSTABLE AIRMASS IN PLACE WITH MINIMAL CAP...STORMS COULD DEVELOP ANYWHERE ALONG THIS WEAK FRONT WITH MODELS SHOWING THE BEST SURFACE CONVERGENCE OVER SW KS. THE MORE WIDESPREAD CONVECTION WILL LIKELY COME AFTER DARK AS CURRENTLY HAVE HIGH CONFIDENCE THAT AN MCS WILL AFFECT THE AREA. THERE ARE A COUPLE SCENARIOS WITH THE EVOLUTION OF THE OVERNIGHT MCS. FIRST OFF THERE SEEMS TO BE SOME MODEL CONSENSUS IN DEVELOPING ADDITIONAL CONVECTION OVER NW KS IN RESPONSE TO THE UPPER WAVE EJECTING OUT OF THE NORTHERN ROCKIES WITH THIS ACTIVITY TRACKING SE ACROSS THE FORECAST AREA OVERNIGHT. THERE IS ALSO THE POSSIBILITY THAT CONVECTION DEVELOPS OVER CENTRAL KS AFTER DARK IN AN AREA OF ENHANCED ISENTROPIC LIFT/MOISTURE TRANSPORT ALONG WITH SOME UPPER DIFFLUENCE. WITH UNSEASONABLY STRONG DEEP LAYER SHEAR FOR THIS TIME OF YEAR AND SUFFICIENT ELEVATED CAPE...SEVERE STORMS WILL BE POSSIBLE OVERNIGHT. TUE-WED: ANY STORMS THAT DEVELOP TONIGHT WILL BE PUSHING OUT OF SE KS DURING THE DAY TUE AS A MORE SEASONAL AIRMASS SETTLES OVER THE AREA. THE UPPER PATTERN WILL THEN UNDERGO A CHANGE WITH A BROAD UPPER RIDGE ENCOMPASSING THE CENTRAL PLAINS AND MOST OF THE SW CONUS. BY FRI BOTH GFS AND ECMWF ARE TRACKING A SHORTWAVE ACROSS THE PACIFIC NORTHWEST WITH AN UPPER TROUGH EXPECTED TO ENCOMPASS MOST OF THE WESTERN CONUS BY THE WEEKEND. THIS FEATURE LOOKS TO BRING THE RETURN OF MCS ACTIVITY ACROSS THE PLAINS STARTING SAT NIGHT THROUGH THE BEGINNING OF THE WORK WEEK. UNTIL THEN IT LOOKS LIKE WERE IN FOR MORE SEASONAL TEMPS WITH PRECIP REMAINING OUT OF THE FORECAST. LAWSON AVIATION...06Z TAFS KRSL/KSLN/KHUT/KICT/KCNU THE MAIN CONCERN WITH THIS TAF ISSUANCE IS THE POTENTIAL FOR ELEVATED CONVECTION OVERNIGHT MAINLY AT THE ICT/CNU TAF SITES. LATEST RADAR LOOP WAS SHOWING SOME ELEVATED CONVECTION CONTINUING TO FESTER ACROSS NORTHEAST KANSAS. THIS AREA OF CONVECTION IS NEAR A ZONE OF ISENTROPIC LIFT BETWEEN 310 AND 315K. THIS CONVECTION MAY TRY TO BUILD BACK TO THE SOUTHWEST TOWARDS THE ICT TAF SITE AFTER 09Z AND MOVE SOUTHEAST TOWARDS THE CNU TAF SITE TOWARDS DAYBREAK. THE REMAINDER OF THE DAY...WE SHOULD SEE THE FRONTAL BOUNDARY WASH OUT LEAVING VERY LIMITED LOW LEVEL CONVERGENCE ACROSS THE AREA. THE CAP WILL BE FAIRLY WEAK THOUGH...SO ANY LEFT OVER BOUNDARIES FROM THE MORNING CONVECTION MAY TRIGGER AN ISOLATED STORM OR TWO. THE MAIN SHOW LOOKS TO BE AFTER 00Z WHEN AN MCS MAY DEVELOP OVER THE HIGH PLAINS AND PUSH INTO THE FORECAST AREA DURING THE EVENING OR OVERNIGHT TIMEFRAME. WE ARE SIDING WITH THE NAM AT THIS TIME...SINCE IT APPEARS LIKE THE UPPER LEVEL POTENTIAL VORTICITY ANOMALY MOVES INTO NORTHWEST KANSAS DURING THE LATE AFTERNOON WHICH APPEARS TO BE THE INITIATION POINT. COX && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 94 69 90 67 / 30 60 20 10 HUTCHINSON 93 68 90 66 / 40 60 20 10 NEWTON 94 68 89 66 / 30 60 20 10 ELDORADO 94 67 88 65 / 30 60 20 10 WINFIELD-KWLD 95 70 88 68 / 30 50 30 10 RUSSELL 89 65 91 64 / 40 50 10 10 GREAT BEND 90 66 91 64 / 40 50 10 10 SALINA 92 67 89 66 / 30 70 10 10 MCPHERSON 93 67 90 66 / 30 60 20 10 COFFEYVILLE 94 71 87 67 / 30 60 40 10 CHANUTE 94 70 87 66 / 30 60 40 10 IOLA 93 69 87 66 / 30 60 40 10 PARSONS-KPPF 94 71 87 67 / 30 60 40 10 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 10, 7:18 AM CDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 718 AM CDT MON AUG 10 2009 KSZ032-033-047>053-067>072-082-083-091>096-098>100-111230- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 718 AM CDT MON AUG 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT PATCHY FOG WILL AFFECT PARTS OF CENTRAL KANSAS THIS MORNING...REDUCING THE VISIBILITY TO AROUND ONE-HALF MILE IN LOW-LYING AREAS. THUNDERSTORMS WILL BE POSSIBLE TODAY AND ESPECIALLY TONIGHT AREAWIDE. ANY STORM THAT DEVELOPS THIS AFTERNOON THROUGH THE OVERNIGHT HOURS WILL HAVE A CHANCE TO BE SEVERE WITH LARGE HAIL AND SEVERE WINDS THE MAIN THREATS. IN ADDITION...HEAVY RAINFALL WILL BE POSSIBLE WITH THE MORE WIDESPREAD STORMS OVERNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STORMS ARE EXPECTED TO LINGER OVER SOUTHEAST KANSAS ON TUESDAY MORNING WITH SOME STRONG STORMS POSSIBLE. STORMS WILL THEN RETURN TO THE FORECAST ON SUNDAY WITH THESE STORMS NOT EXPECTED TO BE STRONG OR SEVERE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAYBE NEEDED AREAWIDE LATE THIS AFTERNOON THROUGH THE OVERNIGHT HOURS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP KED/LAWSON
In the hours before
Local storm report, Aug 10, 11:13 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1113 AM CDT MON AUG 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 AM TSTM WND DMG LUCAS 39.06N 98.54W
08/10/2009 RUSSELL KS EMERGENCY MNGR
CONSIDERABLE DAMAGE TO TREES WAS REPORTED ALONG WITH SOME
DAMAGE TO POWER LINES.
&&
CWHLocal storm report, Aug 10, 11:17 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1117 AM CDT MON AUG 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM TSTM WND GST W BROOKVILLE 38.77N 97.87W
08/10/2009 E70 MPH SALINE KS TRAINED SPOTTER
&&
CWHLocal storm report, Aug 10, 11:21 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1121 AM CDT MON AUG 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1118 AM TSTM WND GST RUSSELL AIRPORT 38.87N 98.82W
08/10/2009 M59 MPH RUSSELL KS ASOS
&&
HOWERTONLocal storm report, Aug 10, 11:26 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1126 AM CDT MON AUG 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM TSTM WND DMG 4 SE WESTFALL 38.89N 97.95W
08/10/2009 LINCOLN KS TRAINED SPOTTER
A TRACTOR TRAILER WAS BLOWN INTO THE CENTER MEDIAN AT
MILE MARKER 233 ON INTERSTATE 70. SEVERAL THREE INCH TREE
IMBS WERE BLOWN OUT OF TREES AS WELL.
1120 AM TSTM WND GST SALINA AIRPORT 38.80N 97.65W
08/10/2009 M69 MPH SALINE KS ASOS
&&
CWHLocal storm report, Aug 10, 11:33 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
1133 AM CDT MON AUG 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM TSTM WND GST SALINA AIRPORT 38.80N 97.65W
08/10/2009 M79.00 MPH SALINE KS ASOS
THIS IS A CORRECTION FOR AN EARLIER REPORT.
&&
CWHLocal storm report, Aug 10, 11:36 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
1136 AM CDT MON AUG 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1118 AM TSTM WND GST SALINA AIRPORT 38.80N 97.65W
08/10/2009 M59.00 MPH SALINE KS ASOS
&&
CORRECTED FOR LOCATION.
CWHThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 9:24 AM CDT | Severe Thunderstorm Warning | ICT | Russell | 66 min |
| Aug 10, 10:02 AM CDT | Severe Thunderstorm Warning | ICT | Russell | 42 min |
| Aug 10, 10:08 AM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln | 67 min |
| Aug 10, 10:58 AM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, McPherson, Rice, Saline | 62 min |
| Aug 10, 11:53 AM CDT | Areal Flood Warning | ICT | McPherson, Saline | 2 hr |
| Aug 10, 12:27 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Marion | 36 min |
| Aug 10, 1:38 PM CDT | Severe Thunderstorm Warning | ICT | Woodson | 67 min |
| Aug 10, 1:50 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 26 min |
| Aug 10, 2:29 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Woodson | 47 min |
| Aug 10, 2:30 PM CDT | Areal Flood Warning | ICT | Allen, Woodson | 3 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.